# SDR DALA13033159249

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ABOVE CENTER WING BOX STA 883, LBL 44.5.  CUT OUT DAMAGED FLANGE ON STIFFENER ERA 498192-14, MA REV A.   NO DEFECTS NOTED.  FABRICATED, ALODINED, PRIMED AND TOP COATED AND INSTALLED ALL REPAIR PARTS IAW ERA 498192-14, MA REV A.
